Has anyone tried these, and what did you think of them?
Ive avoided supplements and diet pills for a long time, and always found diet and exercise had more of an effect than any tablet did. But now ive reached crises point and need something to help me. Ive gained 14lbs in 5 months taking steriods and other medications, which has caused my metabolism to almost stop so im gaining weight even eating just one meal a day though i have constant cravings to eat, and ive not been able to exercise for a long time and it may be a while before i can again.
There doesnt seem to be anything to exciting in the tablets (green tea, chromium, garcinia cambogia, guarana, eleuthero, bladderwick) and nothing that suggests it will interact badly with my medications, so ive bought a pack and ready to give it a go.
It will probably just make you nauseous and jittery, but you might as well try it for a day or two if you've already bought it.
raynsong have you tried it?
I tried green tea pills for a while, just out of curiousity. It had no effect on me, weight-wise or appetite-wise. They actually made me a little nauseous so I stopped taking them. However, when I started to drink actual green tea, it acted as an appetite suppressant, in a way. Like if it's mid-afternoon and I'm craving *something*, the craving dies if I have tea instead.
yes i've tried it in gum form and it didn't do anything for me. i haven't had it with guarana but that stuff is nasty. it makes me feel rotten and it's not good for your body.
One meal a day is not enough! And you're having constant cravings to eat because YOUR BODY IS STARVING. You're just messing up your metabolism even more by not eating. It may not sound right, but starving yourself makes you gain weight. You need to figure out what your maintenance calories are through the tools on this website and eat at maintenance for a few weeks. That's the only thing that's going to even out your metabolism again. And yes, you ARE going to gain more weight while eating at maintenance. But you need to let your body repair itself before you even consider trying to lose weight again. You can either do that, or take the slippery slope downward.
It sounds like you have some other health issues to deal with at this time...good luck with that. As a general rule, I just don't believe you are going to get anything from a supplement that you can't get from a well balanced diet of whole, unprocessed foods and good old fashioned exercise. At one meal a day you can't be eating a well balanced diet and I think that would be a good place to start. I think the virtues of green tea are vastly exaggerated to begin with and it should just be a small part of any overall diet, and not to the exclusion of other teas and liquids.
hbd512- Thanks for the concern but dont worry my body isnt straving, it wouldnt be gaining weight if it was. I understand about slowing down metabolism but the Predinisone is the reason for that not a reduction in food. Prednisone is a steriod which is known to cause major weight gain, and reduction in muscle.
Johnny- Thanks, but unfortunately its not a cause of health issues 'at this time' its gogin to now be forever, so i need to learn to take back control of my body as gaining weight this fast cant go on forever as ill be huge very soon and that is only goign to make me worse.
So forget the other stuff. Back to the original question, has anyone tried Mega-T and have they foudn it to be of any benefit? Or what was youre experience?
I take them regularly, and have found them to be a help in curbing my hunger. I haven't had any bed effects, or felt jittery. I like them, but, everyone's body chemistry is different. I take them with my breakfast, and then another one in the afternoon, if I'm hungry, and too early for dinner.
eta- Prednisone does inhibit weight loss, and cause weight gain. It can also make you nervous, and deteriorate your stomach lining, so, I don't know if the Green Tea tabs will enhance the bad effects of the steroid.
I have been taking them for a while and haven't seen too much effect, but then I was spoiled with Hydroxycut. (Who knows how my liver is doing now thought -_- )
I am about to start taking them again along with more green tea, since green tea is the main proven ingredient, and I don't trust them to actually put enough in.
Here's a radical idea. Instead of buying expensive supplements, why don't you just drink green tea!!!?? Brilliant!!! If you buy loose leaf green tea and grind it up in a coffee grinder it lasts forever because you get so much more flavour out of a much smaller amount. You could add some to your oatmeal in the morning, bake it into a cake, hide it in all kinds of ways and it will cost you pennies instead of dollars!! Brilliant!!!!
Don't do it. I have tried the gum and the pills a while ago and even with regular exercise and a healthy eating it didn't make a difference in my weight loss. I definitely support the suggestions of drinking green tea though.
johnnypenso- sounds like a good way to get loads of green tea yet sure that will taste disgusting. Also not excately appropriate to carry green tea with me everywhere especailly as its ramadan here in dubai (im not muslim) so during the day i eat what i can where and when i can, mixing up green tea aint going to be an easy option. Also the mega_t has various other herdbs and supplements which i think are supposed to work in combo.
Been trying it for 2 days now, not felt a massive difference but not over eaten either so perhaps its working but need to try it a little longer to find out
Once it's ground up Chelseagirl, it's a very tiny amount of powder to flavour a cup of tea, much, much, much less than if you use it loose leaf. It's certainly no more volume than the pill you are carrying around. I've mixed some of the powder into banana breads and oatmeal and you can't taste it...so I wouldn't say it's exactly disgusting...lol.
All the green tea in the world isn't going to make any significant difference. You could pop these pills all day and if you're lucky your calorie burn might go up 1% (that's an extra 20 calories on a 2000 calorie diet). The only thing these pills will make lighter is your wallet.